# SDR CALA2020030700589

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 71,898 hours, 30,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5713033420090
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA RELATED TASK EA 5330-05216 RMV AND RPLC TITANMUM ANGLE AT FR 36 COMMON TO THE PRESSURE PANEL HAS REQUESTED BY AIRBUS TD 80748 969 006 2020 NO.A GEN PER NR9290446 AT HAECO LCQ. INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5331-02630 AT HAE CO - LCQ DURING C3 VISIT. THIS DTA DIP IS CREATED TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02630 ON OR BEFORE 28AUG2020. PLANNING TO CONTACT ENGINEERING AFTER 28JUL2020 BUT B EFORE 13AUG2020 FOR THE PERMANENT REPAIR. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR REPAIR: TO BE DETERMINED BY ENGINEERING. NS. PART 2  - INSPECTION REQUIREMENTS: NONE. PART 3 - PERMANENT 26.43(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIO OK TO DIP. ?ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02630 ON OR BEFORE 28AUG2020. PLANNING TO CONTACT ENGINEERING AFTER 28JUL2020 BUT BEFORE 13AUG2020 FOR THE PERMANENT REPAIR. PER ECRA 5331-02630 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE ..JF INIT: PLN/ENG > 28 JUL 20 < 13 AUG 20 T/A : 28 AUG 20 ..JF
